On regularization in Banach spaces

Thomas Strömberg Department of Mathematics, University of Lund

TBD mathscidoc:1701.332863

Arkiv for Matematik, 34, (2), 383-406, 1996.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 254 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{thomas1996on,
  title={On regularization in Banach spaces},
  author={Thomas Strömberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203549411180672},
  booktitle={Arkiv for Matematik},
  volume={34},
  number={2},
  pages={383-406},
  year={1996},
}
Thomas Strömberg. On regularization in Banach spaces. 1996. Vol. 34. In Arkiv for Matematik. pp.383-406. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203549411180672.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved